Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Heavy bleeding post miscarriage. Had taken luprolide injection for painful and heavy periods. How can I get rid of this?

i have an cesearian scar there is 1.14*1.43*1.4 cm heterogenous echogenicity structure with some calcification .some one called endrometrisis,external scar.and bulky uterus AP5.3cm,endromerial thikness is 9mm.and a painful and excessive blidding during period.i have taken some hormonal drugs an luprolide 3.75 injection 3 dozes for this. after 8 months now i am trying to coceive. but two times misscarriages occured after recent misscarriage i am suffering for too much blidding now a days. if it is possible to conceive safely next time?or this condition of health will creat big problem or any risk? how to get rid of this problem?
Asked On : Thu, 28 Jun 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Endometriosis can cause difficulties with fertility. But once you concieve, then it normally doesnt cause recurrent miscarriages. If that is occurring, there may be some other cause like infections, fibroids, cervical incompetence etc. Concentrate on getting pregnant. After that, you may need to take immediate precautions and complete bed rest . The causes for the recurrent miscarriage should be investigated. Repeat an ultrasound.
Answered: Fri, 23 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor